# SDR DHL2001806521

- Difficulty date: March 18, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO BAY TRANSVERSAL ANGLE CRACKED 1/2 INCH AT STA 260 L-33RT. PERFORMED STOP HOLE, FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
